MAUDE Adverse Event Report: LIEBEL-FLARSHEIM BASE SYSTEM, ILLUMENA

LIEBEL-FLARSHEIM BASE SYSTEM, ILLUMENA
Model Number 900001C
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Overall investigation summary: a complaint was received on angiomat illumena injector 900001c serial number: (b)(6) alleging that it failed to inject as instructed, resulting in frequent interruptions to the surgery causing delays in the surgery and patient treatment.The initial report indicated that the connecting cable between the injector and the dsa was not properly installed.A guerbet trained service rep went onsite to investigate and confirmed that the interface cable pn: 900251-3 had become damaged causing the dsa start signal not to be received by the injector.Service engineer repaired the damaged connection of the interface cable and the problem was resolved.The system was tested for proper operation and returned to customer use.There was no reported issue with the illumena injector.A review of guerbet complaint tracking system (cts) showed no previously reported complaint activity for this device.Impact assessment summary: no injury to the patient/user, but a delay in procedure was reported, imdrf codes: b01; c02, c0205; d02.Root / probable cause code.Defective cable.Root / probable cause summary: refer to investigation summary.No additional capa required at this time.Guerbet quality will continue to monitor and trend for similar issues.These trends and issues are reported on during quality metrics review and during the management reviews to consider input for additional corrective action.Disposition summary: unit returned to service.
 
Event or Problem Description
This case was reported by a facility in dongyang, china on 05 march 2026.The customer states that on (b)(6) 2025, during surgery in the interventional catheterization room, the high-pressure injector failed to inject the drug as instructed, resulting in frequent interruptions to the surgery, failure to complete the surgery as scheduled, and delays in the surgery and patient treatment.The high-pressure injector failed to inject the drug as instructed as the injector had no response.

Brand Name
BASE SYSTEM, ILLUMENA
Common Device Name
BASE SYSTEM, ILLUMENA
Manufacturer (Section D)
LIEBEL-FLARSHEIM
2111 e. galbraith rd
cincinnati
Manufacturer Contact
jacob miller
2111 e. galbraith rd
cincinnati, OH 
MDR Report Key24730449
Report Number1518293-2026-00021
Device Sequence Number9287007
Product Code DXT
UDI-Device Identifier10746190002796
UDI-Public0110746190002796
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900001C
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown